# SDR EMB07004

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040031
- Part serial: EF0222
- Condition: Out Of Position
- Location: L1 Door
- Part time: 860 hours, 727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE PERSONNEL FOUND THE L1 DOOR SLIDE ASSEMBLY HAD FALLEN AWAY FROM THE MOUNTING OF THE L1 DOOR.  THE NUT PLATE AND CLIP WERE DISCOVERED AT THE BOTTOM OF THE DOOR FRAME.  MAINTENANCE REPLACED THE ESCAPE SLIDE AND THE NUT PLATE.
